# SDR AU010129

- Difficulty date: February 2, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 747338
- Engine: Rroyce RB211524D419
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51291001
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

(AUS) APU LOWER DOOR FIRE DETECTOR LOOP HAD HIGH RESISTANCE. FALSE WARNING INDICATION RESULTED IN DISCHARGE OF FIRE BOTTLE.
